Extremal Positive Solutions For The Distributed Order Fractional Hybrid Differential Equations

Document Type : Research Paper


Shahrekord University


In this article, we prove the existence of extremal positive solution for the distributed order fractional hybrid differential equation
using a fixed point theorem in the Banach algebras. This proof is given in two cases of the continuous and discontinuous function $g$, under the generalized Lipschitz and Caratheodory conditions.


[1] C. Canuto C, M.Y. Hussaini, A. Quarteroni, T.A. Zang, Spectral Methods in Fluid
Dynamic. Englewood Cliffs, NJ: Prentice-Hall, 1998.
[2] M. Caputo, Elasticita e Dissipazione, Zanichelli, Bologna, Italy, 1969.
[3] M. Caputo, Mean fractional-order-derivatives differential equations and filters, Annali
dell universita di Ferrara. Nuova Serie. Sezione VII. Scienze Mathematiche, 41 (1995)
[4] M. Caputo, Distributed order differential equations modeling dielectric induction and
diffusion, Fractional Calculas and Applied Analysis, 4 (2001) 421-442.
[5] A. V. Bobyelv and C. Cercignani, The inverse laplace transform of some analytic func-
tions with an application to the eternal solutions of the Boltzmann equation, Applied
Mathematics Letters, 15(7) (2002) 807-813.
[6] B. Davis, Integral Transforms and their applications, 3rd edition, Springer-Verlag, New
York, 2001.
[7] B. C. Dhage, A nonlinear alternative in Banach algebras with applications to functional
differential equations, Nonlinear Functional Analysis and Applications, 8 (2004) 563-
[8] B. C. Dhage, Fixed point theorems in ordered Banach algebras and application,
Panamerican Mathematical Journal, 9(4) (1999) 93-102.
[9] B. C. Dhage, Nonlinear quadratic first order functional integro-differential equation with
periodic boundary conditions, Dynamic Systems and Applications, 18 (2009), 303-322.
[10] B. C. Dhage, Theorical approximation methods for hybrid differential equations, Dy-
namic Systems and Applications, 20 (2011) 455-478.
[11] B. C. Dhage, V. Lakshmikantham, Basic results on hybrid differential equations, Non-
linear Analysis Hybrid, 4 (2010) 414-424.
[12] B. C. Dhage, V. Lakshmikantham, Quadratic perturbations of boundary value problems
of second order ordinary differential equations, Differential Equations and Applications,
2(4) (2010) 465-486.
[13] S. Heikkila, V. Lakshmikantham, Monotone Iterative Technique For Nonlinear Discon-
tinues Differential Equations, Marcel Dekker Inc, New York, 1994.
[14] H. Noroozi, A. Ansari, M. Sh. Dahaghin, Existence Results For The Distributed Or-
der Fractional Hybrid Differential Equations, Abstract and Applied Analyis, Article ID
163648, 2012.
[15] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
[16] A. Saadatmandi, M. Dehghan, A Legendre collocation method for fractional integro-
differential equations, Journal of Vibration and Control, 17(13), (2011) 2050-2058.
[17] Y. Zhao, S. Sun, Z. Han, Q. Li, Theory of fractional hybrid differential equations,
Computer and Mathematics with Applications, 62 (2011) 1312-1324.